# SDR WX0A1900010073976

- Difficulty date: December 3, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 42,920 hours, 27,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 1000-0005: CRACKS FOUND AT LH SIDEBOX BEAM FLANGE AT S15, FR43, UPPER AND MID FASTENER HOLES / AT LH SIDE BOX BEAM FLANGE LOCATION AT S15 FR43 UPPER AND MID FASTENER HOLE CRACKED ON PRESSURE PLATE ONLY AND REPAIRED AS PER AIRBUS TRM 80991084/001/010/017, RDAF 80991084/004/2021#A AND COMPLY WITH ERO R5331-0038. SEE AWS FOR STEPS DETAILS AND NDT REPORT MWO: 49436-23 REPAIR MINOR CATEGORY A NO FURTHER INSPECTION REQUIRED NOTE THAT SB1320-53-1251 EMBODIED AT LH AND RH SIDE AS TERMNINATING ACTION TO AD 2020-02-2020"
